MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 16 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 16 CM; CATHETER PERCUTANEOUS
Model Number IPN918758
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 09/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "incident occurred on (b)(6) 2025.The cvc 3-lumen plastic tubing are very flexible and thin, which can cause twisting or kinking.(between the patient's and the first hub connection).The patient was on iv cordarone with an electric syringe pump, which led to occlusion of the electric syringe pump and interruption of the intravenous treatment.Patient was in atrial fibrillation at 150bpm." a bolus of iv cordarone was delivered to the patient.The patient's current condition is reported as "unknown".
 
Additional Manufacturer Narrative
(b)(4).The customer returned an unopened, representative kit for analysis.The kit was opened to analyze the contents within.No defects or anomalies were observed on the catheter.Visual analysis could not be performed on the reported device without it being returned for analysis.The outer diameter of the medial extension line measured 2.14 mm which is within the specification limits of 2.13-2.21 mm per the medial extension line extrusion drawing.The inner diameter of the medial extension line measured 1.45 mm, which is within the specification limits of 1.42-1.50 mm per the medial extension line extrusion drawing.The outer diameter of the distal extension line measured 2.18 mm which is within the specification limits of 2.13-2.21 mm per the distal extension line extrusion drawing.The inner diameter of the distal extension line measured 1.45 mm, which is within the specification limits of 1.42-1.50 mm per the distal extension line extrusion drawing.The outer diameter of the proximal extension line measured 2.16 mm which is within the specification limits of 2.13-2.21 mm per the proximal extension line extrusion drawing.The inner diameter of the proximal extension line measured 1.45 mm, which is within the specification limits of 1.42-1.50 mm per the proximal extension line extrusion drawing.Dimensional analysis could not be performed on the reported device without it being returned for analysis.The catheter lumens were functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s)." each lumen was flushed using a lab inventory syringe filled with water and each lumen flush as intended without any leakages or blockages observed.Functional analysis could not be performed on the reported device without it being returned for analysis.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit informs the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the complaint of a kinked extension line was not confirmed by complaint investigation of the returned sample.A representative sample was returned and it met all relevant visual, dimensional, and functional requirements.Full complaint verification testing could not be performed as the reported device was not returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the reported device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 16 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23257726
Report Number3006425876-2025-00921
Device Sequence Number15632914
Product Code DQY
UDI-Device Identifier10801902105223
UDI-Public(01)10801902105223(11)250210(17)290831(10)71F25B0095(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN918758
Device Catalogue NumberCV-12703
Device Lot Number71F25B0095
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date10/09/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown